# SDR SIMA200606908

- Difficulty date: March 7, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253150522
- Condition: Corroded
- Location: Sta 258
- Part time: 21,119 hours, 21,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR AT STA 258 WAS FOUND CORRODED.  PERFORMED A CUTOUT OF FRAME TO REMOVE THE DAMAGE.  FABRICATED AN L DOUBLER, L ANGLE, 2 SHIMS ALSO FABRICATED 2 TRIPLERS.  REPAIR DONE IAW SRM.  (K)
